# SDR DXTA2020030903545

- Difficulty date: March 4, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 11,080 hours, 8,691 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 3001
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION CONTROL NOT PRESSURIZING - PRESSURIZATION QUIT WORKING AS WE CLIMBED TO A HIGHER ALTITUDE. GOING THROUGH 31,500 FEET I FELT THAT THE CABIN PRESSURE DIDN'T FEEL RIGHT. I LOOKED AND THE CABIN WAS AROUND 7,000 FEET, CLIMBING AT 1000 FEET PER MINUTE WITH A DIFFERENTIAL OF 7 PSI. WE STOPPED OUR CLIMB AT 32,000 FEET AND THE CABIN CONTINUED TO CLIMB SLOWLY. WE ASKED FOR FL200 AND GOT CLEARANCE. AS WE DESCENDED TO FL200 THE CABIN ALTITUDE LIGHT CAME ON. WE RAN THE CHECKLIST AND DECLARED AN EMERGENCY. CABIN ALTITUDE NEVER GOT ABOVE 12,500. AS WE GOT BELOW 10,000 MSL FEET THE CABIN ALTITUDE CONTINUED DESCENDING.
///SIGN-OFF/// INSPECTED AFT EQUIPMENT BAY AND FOUND THE ACM ANTI-ICE VALVE NOT CONNECTED TO ACM.  SUSPECT MASSIVE LEAK CAUSING FAILURE.  REPLACED PRESSURIZATION CONTROLLER P/N 52770-116 PER AMCC REQUEST IAW 560XL MM CHAPT.21-30-00.  CONNECTED VALVE IAW 560XL MM CHAPT. 21-22-00.  OPS GOOD.
